# SDR 98ZZZM413

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N774AT
- Make and model: Boeing 727290
- Aircraft serial: 21510
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING P/F, FOUND EGRESS TRACK LIGHTING BETWEEN R2-L2 DOORS TORN UP, PIGTAILS RIPPED FROM SPLICES.  REMOVED AND REPLACED TRACK AND REPLACED PIGTAIL, EGRESS LIGHTS, OPS CHECKED NORMAL.  (M)
